About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 673878, 15 pages
http://dx.doi.org/10.1155/2012/673878
Research Article

Adaptive Output Feedback Control for a Class of Stochastic Nonlinear Systems with SiISS Inverse Dynamics

School of Electrical Engineering and Automation, Jiangsu Normal University, Xuzhou 221116, China

Received 29 October 2011; Accepted 24 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Na Duan and Hai-Kuan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Na Duan and Hai-Kuan Liu, “Adaptive Output Feedback Control for a Class of Stochastic Nonlinear Systems with SiISS Inverse Dynamics,” Mathematical Problems in Engineering, vol. 2012, Article ID 673878, 15 pages, 2012. doi:10.1155/2012/673878